# SDR LR7A2022083003199

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 55,401 hours, 33,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 2024T40050
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS180 RING SEGMENT FLANGE CRACKED AT LBL81, WL195. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-21.    NR# 1000810556.
